MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA

ARROW INTERNATIONAL LLC ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP; CATHETER, INTRAVASCULAR, THERA
Catalog Number DLX-45552-CURVB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "handle of sheath broke off during insertion.They opened a stand alone sheath." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one peel away sheath for analysis.Definite signs of use were observed.Visual analysis revealed that one peel away sheath extrusion was separated directly adjacent to the tab.A portion of the tab was also broken and separated.Remains of the extrusion was still within the separated tab.The other tab was intact.It was additionally noted that one score line was completely torn.The overall length of the sheath measured 2 3/4" which is within the specification limits of 2 5/8" - 2 7/8" per the sheath product drawing.The outer and inner diameters of the sheath could not be measured due to the damage.Functional inspection could not be performed due to the condition of the returned sample.A device history record review was performed, and a relevant finding was identified.A non-conformance was created for part number eb-01052-002 with batch 34c23k0189 regarding "peel-away sheath tears incorrectly".The customer report of a broken peel away sheath tab was confirmed by visual inspection of the returned sample.The peel away sheath extrusion was separated directly adjacent to one tab.Based on the customer report and sample received, the root cause of this event is manufacturing related.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend on reports of this nature.Corrected data:.

Brand Name
ARROW AGBA PICC NAVICURVE: 2L 5.5FR X 55CM BP
Common Device Name
CATHETER, INTRAVASCULAR, THERA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19536295
Report Number9680794-2024-00576
Device Sequence Number12368497
Product Code LJS
UDI-Device Identifier10801902208702
UDI-Public10801902208702
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDLX-45552-CURVB
Device Lot Number33F23A0335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown